MathSciNet Relay Station
MathSciNet bibliographic data
MR1841130 49J45 (49J10)
Barron, E. N.; Jensen, R. R.; Wang, C. Y. Lower semicontinuity of $L^\infty$ functionals. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 4, 495–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement